# SDR AALA201705169023

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 6,291 hours, 2,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT TO THE RIGHT OF THE RIGHT AFT LAVATORY DOOR HAS A DAMAGED LENS.  REMOVED AND REPLACED THE LENS IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
